I have been on Arimidex for almost two years. In that time, I have gained about 10 pounds. I know that 10 percent of Arimidex users gain weight but I am curious if anyone else has experienced this weight gain also. If so, did the initial weight gain stay constant or increase over time? For example, I've only gained 10 pounds so far but should I look forward to 20 more? Also, has anyone had any luck combatting the weight gain. I have continued to exercise and eat healthy but that doesn't seem to make a difference. Is there a diet or anything anyone would recommend? I was on Tamoxifen for 3 years before and did not gain any signiifcant weight but my doctor felt Arimidex was a better medication for me. Thanks for your input. I know the medication is helping me but it would be nice to have my clothes fit.
Proposed Answer: It is not uncommon for women to gain weight while taking Arimidex. The amount or weight can be variable. Exercise and a good low fat diet are the best strategies to combat the problem.
I've also been on Arimidex for two years. I had gained weight before the medication and took an aggressive stance this past November and have lost 31 pounds with at least another 30 to go. I do not attribute my weight gain to the Arimidex but have noticed an increase in aches and pains. Ironically, my mother was on Tamoxifen for five years and did gain weight from that medication - I guess everyone is different.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.